# SDR UIEA2014080500365

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE SKIN UPPER SURFACE OF RT WING IN SPAR UPPER SKIN WBL 1215 - WBL 1224.  REPAIR DAMAGE AREA IAW EI NO T2014A57B-2235 REV 01.
